# SDR EIA2006190

- Difficulty date: July 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 47R
- Condition: Corroded
- Location: Bs 820-840 S47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 47R AT BS 820-840 HAS CORROSION AND ELONGATED HOLES.  REPAIRED PER B747 SRM 53-10-03.
